# SDR UPS202449

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 748-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, MAINTENANCE FOUND CORR ON ANGLE AT BS 748-760, RBL 63, WL 203.  INSTALLED REPAIR PER SRM 51-10-6, 51-30-2, 51-10-1, 51-10-2, MM 51-20-151.
